Share Facebook
Crohn's Disease Forum » General IBD Discussion » Sudafed and anxiety when taking humira?


01-23-2015, 07:28 AM   #1
Themonsterface
 
Join Date: Jan 2015
Location: Modesto, California
Sudafed and anxiety when taking humira?

Anyone else experience anxiety when taking sudafed or Benadryl? Or feel that meds just hit them different them they did before your diagnosis?
I take humira and took some Benadryl as usual and the. Some sudafed for congestion and I've been
Up all night with crazy anxiety. I've read that sudafed can cause anxiety but I've never noticed it before now how bad it is. Could it be because of the humira dose interacting oddly with it? I always feel odd after giving myself my shot. to begin with. Just wondering if this has happened to anyone else!?
02-10-2015, 02:48 PM   #2
Interactiv
 
Join Date: Nov 2011
Location: Texas
I recently noticed Allegra increases my anxiety issues (and acid reflux)
02-11-2015, 01:35 PM   #3
mish2575
Senior Member
 
mish2575's Avatar
 
Join Date: May 2013

My Support Groups:
Sudafed makes me hyper, sometimes with a racing heart.

Benedryl does exactly what it is supposed to. . . relieves my symptoms and makes me tired.
Reply

Crohn's Disease Forum » General IBD Discussion » Sudafed and anxiety when taking humira?
Thread Tools


All times are GMT -5. The time now is 06:39 AM.
Copyright 2006-2017 Crohnsforum.com